# SDR REXA2024011600079

- Difficulty date: November 15, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690370981
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT 26L BETWEEN FS 865.00 AND 881.00 IS CORRODED.   REMOVED CORROSION AT INTERCOSTAL AT 26L BETWEEN FS 865.00 AND 881.00 IAW CRJ900 SRM 51-21-06-001-001-A01.
